# SDR SWIA201437110

- Difficulty date: February 25, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 30,338 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409.00+128, VERTICAL POST BL 0 RT SIDE HAS A CRACK INDICATION NOTED AT AFT FLANGE RADIUS APPROXIMATELY .3 IN LENGTH 90 PERCENT FSH.  REPLACED POST STIFFENERS IAW REO AND SRM.
